Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Trying to lose weight. sniffed bath salts in small quantities. face twitching and tongue hanging symptoms. Side effects of drug ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
i wanted to loose weight so i did my own reasearch i sniffed bath salts called white lighning i was careful to take a teeny amount and waited months then did a tiny bit more care full that I could controll it then i did them for a whole day andit was easy to stop i decided I could control it and did for three days tiny amounts just to keep from getting hungrythen i though i had better back off and did i was fine all afrenoon just awake and talkaqtive i went to bed fell asleep then started tossing twitching in my face that was about 11pm now its4:22 in tha am am and the twitching tounge sticking out and mooveing will not stop
Posted Fri, 20 Apr 2012 in Drug Abuse
Follow-up: Trying to lose weight. sniffed bath salts in small quantities. face twitching and tongue hanging symptoms. Side effects of drug ? 5 minutes later
should i eat something ? should i drink water ?
Answered by Dr. Robert Galamaga 3 hours later
Hello and thank you for submitting your question.

I have to say that I am very concerned for your personal health and safety. Bath salt have never been shown to be safe when used by humans in any setting. Since you have now been exposed to at least a small to moderate amount it will take a bit of time for your body to metabolize things and work them out of your system.

For now, I encourage you to continue vigorous and voluminous fluid hydration. I suggest that you drink at least 3 to 4 L of fluid over the next 24 hours. The best fluids would be water or electrolyte beverages such as Gatorade.

We do not understand it yet from a scientific standpoint the cumulative effects of using these bath salts pass on the body. Again I think right now it is very important for you to try to flush your system with fluids. I think also it is time for you to make an appointment with your liver are still functioning normally.

Again I think using bath salt is extremely unsafe. There have been no studies that have supported its use in any form for any benefit.

I encourage you to discontinue using these bath salts altogether.

I thank you again for submitting your question. I hope my response has been clear and helpful. If you have any additional concerns I would be happy to address them.


Dr. Robert.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor